MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 0; CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 0; CEMENTED STEM
Catalog Number 01.18.150
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 november 2019: lot 188420: 50 items manufactured and released on 29-nov-2018.Expiration date: 2023-11-21.No anomalies found related to the problem.To date, 27 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: revision surgery performed 3 weeks after primary surgery in a 75 year old woman.The reason of the revision is the progression of an intraoperative periprosthetic fracture treated during primary surgery that did not heal 3 weeks after surgery.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
The patient had a per-operative peri-prostetic fracture fixed with a screw during the primary surgery.The patient had a fracture 3 week post-operation and was revised about 1 month post primary.Stem and head revised successfully.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 0
Common Device Name
CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9393428
Report Number3005180920-2019-01021
Device Sequence Number11488898
Product Code LZO
UDI-Device Identifier07630030804250
UDI-Public07630030804250
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2023
Device Catalogue Number01.18.150
Device Lot Number188420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight60